# SDR SWAA042533

- Difficulty date: August 27, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 15,391 hours, 8,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2-CHECK, FOUND AFT PRESSURE BULKHEAD ABS 1016, BETWEEN STR 11R AND STR 12L, OIL CANNING.  REPAIRED BULKHEAD SECTION PER SRM.
